MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER

TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number IPN037390
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
The anesthesia care technician reported opening a psi kit and finding a rusted clamp.There are two glass vials in the kit.One was empty and the other completely broken which we presume caused the clamp to rust.This is the second event within this lot number.It is unclear whether this was a shipping and transport issue or a storage issue.The vendor has been notified.This is a specialty kit made for this facility, so this may not present an issue for other sites.

Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
6550 wedgwood rd. n.
suite 300
maple grove MN 55311
MDR Report Key7221039
Report Number7221039
Device Sequence Number1847509
Product Code DYB
UDI-Device Identifier10801902124323
UDI-Public(01)10801902124323(17)200131(10)13F17F0363
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2018
Report Date (Section F) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberIPN037390
Device Catalogue NumberASK-01409-JHH
Device Lot Number13F17F0363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer01/23/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Date Report Sent to FDA01/23/2018